Aa
Aa
A
A
A
Close
215164 tn?1269466240

UGH! Help! weeks on meds still feel icky!

I only have one more week of my Pantoloc and the symptoms are still there...

heartburn.....worse if I deviate from my diet of  pancakes, toast, bagel, english muffin or oatmeal.  That's all my stomach can handle and it is getting BORING!!!!!!!!!!!!!!!!!

Nausea has increased again this week but I'm not making the mad dash to the bathroom thinking I'm going to vomit like 2-21/2 weeks ago.

Having lower intestinal symptoms now too....but....this could be a side effect from the meds.  Bleh.

My Doc is back from vacation but his instructions where to take meds until finished (1 week to go) then see how I feel.  If symptoms come back (they really haven't gone away yet!)  then come back to see him.

I can't decide what to do..follow his instructions...or call and tell him the symptoms are not gone yet with the meds almost done.  *sigh*  Suggestions??


7 Responses
620923 tn?1452915648
HI...I am familiar with Nexium..it works like most gerd meds in suppressing the proton pumps from creating acid.....domperidone is used to suppress nausea and vomiting, and can stimulate lactation....so be advised on that one.

Good luck with ur testing

"selma"
620923 tn?1452915648
Hi..sorry u still feel badly...I would call ur dr and let him know that the symptoms never left.

May I ask, r u using milk?...on the oatmeal? dairy can affect the LES and allow u to feel poorly.Do u know if u have a motility issue?


"selma'
215164 tn?1269466240
Just a dribble of milk  not much at all.  No, I really don't know for sure what is causing this...I suspect an ulcer though.
620923 tn?1452915648
Well, I know ur diet is bland...but try to avoid milk for a few days and ne other dairy to see if it helps.

Good luck...and post an update :  )

"selma"
215164 tn?1269466240
Update...been given two new meds Nexium and Domperidone.  Also going to be tested to see if the H-pylori has returned.  Anyone with experience with these meds?  
Avatar universal
Well im on omeprazole and ranitidine and neither of them are working for me.... tried everything - chamomile tea, peppermint tea, tums, peptac, gaviscon, milk....bleh. nothing works.
620923 tn?1452915648
Peppermint will cause a flare for me...and many others...try ginger tea instead.

Also, dairy products like milk can also be an issue, so be mindful of when and how much u ingest.Plus, it can take these meds a few weeks b4 u see benefits.

"selma"
Have an Answer?

You are reading content posted in the GERD (Acid Reflux) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem